# SDR DHL9970220C

- Difficulty date: June 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5240 · Service Doors
- Part: Frame
- Condition: Cracked
- Location: Rt Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C CHECK, RIGHT SERVICE DOOR, THE DOOR FRAME HAS .5 INCH CRACK AREA OF FORWARD NR 2 STOP FROM THE BOTTOM.  REMOVED RT SERVICE DOOR IAW B727 MM 52-40-0.  INSTALLED RT SERVICE DOOR IAW B727 M/M 52-12-0.  ADJUSTED RT SERV DOOR PER B727 M/M 52-12-0.  LEAK OK IAW B727 MM 21-31-0.  N/R 3113.
